Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On a theorem of Erdős and Fuchs in additive number theory


Authors: Paul T. Bateman, Eugene E. Kohlbecker and Jack P. Tull
Journal: Proc. Amer. Math. Soc. 14 (1963), 278-284
MSC: Primary 10.45
DOI: https://doi.org/10.1090/S0002-9939-1963-0144876-1
MathSciNet review: 0144876
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Erdös and W. H. J. Fuchs, On a problem of additive number theory, J. London Math. Soc. 31 (1956), 67-73. MR 0074439 (17:586d)
  • [2] G. H. Hardy, J. E. Littlewood, and G. Pólya, Inequalities, 2nd ed., Cambridge Univ. Press, Cambridge, 1952. MR 0046395 (13:727e)
  • [3] J. Korevaar, T. van Aardenne-Ehrenfest, and N. G. de Bruijn, A note on Slowly oscillating functions, Nieuw Arch. Wisk. (2) 23 (1949), 77-86. MR 0027812 (10:358b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.45

Retrieve articles in all journals with MSC: 10.45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0144876-1
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society